# SDR DALA2019012200398

- Difficulty date: January 21, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N919DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53576
- Aircraft time: 44,269 hours, 21,106 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pushrod
- Part number: NAS3544270
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUDDER LIMITER PUSHROD P/N NAS354-4-270. RUDDER LIMITER PUSHROD P/N NAS354-4-270 WAS REPLACED PER AMM 27-23-02-420-801 AND WAS ADJUSTED PER AMM 27-26-01-820-801. (LP# 0912831)
